# SDR SWAA2024072607354

- Difficulty date: June 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM AT APPROX. BS987 LBL 43 HAS CORROSION AROUND HOLE.   REMOVED DAMAGE. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.  CUT AND REMOVED DAMAGED PART OF FLOORBEAM IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4.  NDT PART 6;51-00-00 PROCEDURE 16.   FABRICATED/DRILLED ANGLE AND STRAP PER SRM 53-70-51-2R-6.  FLAP PEENED AREA PER SRM 53-70-51-2R-6 AND SOPM 20-10-03.  FABRICATED FILLER IAW SRM 53-70-51-2R-6.  TREATED & PRIMED PER SRM 51-20-01. INSTALLED REPAIR PARTS ON FLOORBEAM IAW SRM 53-70-51-2R-6.
